On a certain stability of the Hermite-Hadamard inequality

Attila Házy, Zsolt Páles

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

The classical Hermite-Hadamard inequality, under some regularity assumptions, characterizes convexity of real functions. The aim of this paper is to establish connections between the stability forms of the functional inequalities related to Jensen convexity, convexity and the Hermite-Hadamard inequality.

Original languageEnglish
Pages (from-to)571-583
Number of pages13
JournalProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume465
Issue number2102
DOIs
Publication statusPublished - Feb 8 2009

Keywords

  • Approximate convexity
  • Convexity
  • Hermite-hadamard inequality

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'On a certain stability of the Hermite-Hadamard inequality'. Together they form a unique fingerprint.

  • Cite this